MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Catalog Number 777414
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that three years ago, the patient experienced lower back pain during urination but did not seek specific treatment.About 20 days ago, they developed painless gross hematuria throughout urination without any obvious caused and sought treatment at (b)(6) hospital of (b)(6).Seeking further diagnosis and treatment, they came to their hospital today and was admitted to their department with a diagnosis of hydro nephrosis with ureteral stones right ureteral stone, left adrenal tumor, diabetes, and hypertension.From 13:40 to 15:25 on (b)(6) 2025, the patient underwent a left adrenal tumor resection in the retroperitoneal cavity under general anesthesia.A ureteral stent was used during the surgery, but upon opening that, the packaging was found to be damaged, rendering and unusable.After replacement, the surgery proceeded smoothly.That incident occurred during the surgical procedure and neglected to address that afterward could easily lead to serious harm.The product aseptic packaging was damaged (seal failure), rendering that unusable.Preliminary speculation suggests that the product's usage date (b)(6) 2025) was too far from its production date (b)(6) 2023), leading to the failure of the aseptic packaging seal.

Brand Name
BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23764875
Report Number1018233-2025-10916
Device Sequence Number16100603
Product Code FAD
UDI-Device Identifier10801741014441
UDI-Public(01)10801741014441(11)230201(17)270714(10)NGHN3380
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number777414
Device Lot NumberNGHN3380
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown